# SDR 2WAA2019101000008

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N801WA
- Make and model: Doug MD 83
- Aircraft serial: 53291
- Aircraft time: 72,953 hours, 31,856 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 1001191
- Part serial: 3024
- Condition: Damaged
- Location: Cabin
- Part time: 1,152 hours, 616 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT EMERGENCY EXIT LIGHT WILL NOT HOLD A CHARGE. REMOVED AND REPLACED FWD FLIGHT ATTENDANT EMERGENCY LIGHT IAW MD80 AMM 33-53-00. OPS CHECK NORMAL.
